How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 44326
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My friend just took apoquel by mistake .. Any thoughts of what

Customer Question

My friend just took apoquel by mistake .. Any thoughts of what needs to be done. She is trying to puke it out but it does not seem to get out
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: She is 29 yrs old. Apoquel is a dog medicine and the med was close to her own vitamin and being busy she did not realize that she actually took the dog medicine.
JA: Anything else I can tell the Doctor before I connect you two?
Customer: Appreciate your help. Please connect me ASAP.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 11 months ago.
Category: Health
Expert:  Dr. David replied 11 months ago.
This is Dr. DavidAPOQUEL (oclacitinib maleate) is a synthetic Janus Kinase (JAK) inhibitorthe human version isXeljanz (tofacitinib) which is used for rheumatoid arthritis and dosed as 5mg twice a day.most likely one pill of Apoquel will not cause any problems.if she has any symptoms of headaches or diarrhea or upper respiratory infection, she can see her doctor and be evaluated.but I bet she will be finelet me know if you have questions.
Expert:  Dr. David replied 11 months ago.
do you have any other questions?